Just thought I'd come here to meet people like me and get some first hand info about my new medical condition. I'll begin with how it all started..
Last year in June I was due to start methotrexate for eczema but unfortunately a routine chest x ray before I could picked up something and before that was investigated I couldn't go ahead with treatment. So, as my eczema ia severe and not manageable with just creams my GP prescribed me prednisolone. Before prednisolone I was a healthyish 10 stone, slightly overweight for my height but for a few years I'd struggled to lose weight and was so happy when I lost 2 stone to get there. Anyway, as you can expect I piled back on all that weight I lost and more whilst on prednisolone. When I began weaning off of them I was so happy at the fact I'd get some energy back, lose weight and above akl else feel like me again.
Except none of that happened (came off of them at the beginning of December)
Finally after a blood test I was diagnosed with an underactive thyroid. I was so happy there was a reason that I am like this. Haven't uet started treatment as I only got my test results yesterday and my GP is waiting to hear from a specialist.
Is it possible that prednisolone couldhave caused oit? Because I have had normal thyroid function tests before them.